Alert archive / Arizona / Red Flag Warnings in 2008

Red Flag Warning 41, NWS Phoenix, AZ

June 4, 20085 counties in Arizona; Imperial County, Riverside County, California

NWS Phoenix, AZ issued this red flag warning at Jun 4, 2008, 5:56 AM MST for 5 counties in Arizona; Imperial County, Riverside County, California. It took effect at Jun 4, 2008, 1:00 PM MST. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 5:56 AM MST (12:56 UTC)
In effect from
Jun 4, 2008, 1:00 PM MST
Expired
Jun 4, 2008, 10:00 PM MST
In force
9 hr
Issued by
NWS Phoenix, AZ

Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 149 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:53 PM MSTDUST STORMImperial, CAVISIBILITY 1/4 MILE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 0.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2972 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPSR 041256
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
556 AM MST WED JUN 4 2008

AZZ131>133-CAZ231-232-050100-
/O.UPG.KPSR.FW.A.0014.080604T1800Z-080605T0600Z/
/O.NEW.KPSR.FW.W.0041.080604T2000Z-080605T0500Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
556 AM MST WED JUN 4 2008 /556 AM PDT WED JUN 4 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS
AFTERNOON TO 10 PM MST /10 PM PDT/ THIS EVENING FOR SOUTHWEST AND
SOUTH-CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA...EXCEPT JOSHUA TREE
NATIONAL PARK...DUE TO VERY STRONG WINDS...LOW HUMIDITY...AND HIGH
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM MST /1 PM PDT/ THIS
AFTERNOON TO 10 PM MST /10 PM PDT/ THIS EVENING. THE FIRE WEATHER
WATCH IS NO LONGER IN EFFECT. 

VERY STRONG SOUTHWEST AND WEST WINDS WILL DEVELOP ACROSS THE
FORECAST AREA THIS AFTERNOON AS A LOW PRESSURE SYSTEM MOVES THROUGH
THE GREAT BASIN AND INTO NORTHERN ARIZONA TODAY. THE WINDS WILL
CONTINUE THROUGH THE EVENING HOURS BEFORE WEAKENING. GUSTS OF 35 TO
40 MPH WILL BE COMMON...WITH 45 TO 50 MPH GUSTS POSSIBLE IN WESTERN
PORTIONS OF IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA AND AT HIGHER
ELEVATION RIDGETOPS. IN ADDITION...HUMIDITIES WILL DROP BELOW 15
PERCENT EXCEPT IN JOSHUA TREE NATIONAL PARK. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

AJ
2 follow-up statements
000 
WWUS85 KPSR 042144
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
244 PM MST WED JUN 4 2008

AZZ131>133-CAZ231-232-050500-
/O.CON.KPSR.FW.W.0041.000000T0000Z-080605T0500Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
244 PM MST WED JUN 4 2008 /244 PM PDT WED JUN 4 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST /10 PM PDT/
THIS EVENING FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND SOUTHEAST
CALIFORNIA...EXCEPT JOSHUA TREE NATIONAL PARK...DUE TO VERY STRONG
WINDS...LOW HUMIDITY...AND HIGH FIRE DANGER...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MST
/10 PM PDT/ THIS EVENING FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA
AND SOUTHEAST CALIFORNIA...EXCEPT JOSHUA TREE NATIONAL PARK...DUE
TO VERY STRONG WINDS...LOW HUMIDITY...AND HIGH FIRE DANGER.

VERY STRONG SOUTHWEST AND WEST WINDS WILL CONTINUE ACROSS THE FORECAST 
AREA THROUGH TONIGHT AS A LOW PRESSURE SYSTEM MOVES THROUGH THE GREAT 
BASIN AND INTO NORTHERN ARIZONA. GUSTS OF 35 TO 40 MPH WILL BE
COMMON...WITH 45 TO 50 MPH GUSTS POSSIBLE IN WESTERN PORTIONS OF
IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA AND AT HIGHER ELEVATION
RIDGETOPS. IN ADDITION...AFTERNOON HUMIDITIES WILL REMAIN BELOW 15
PERCENT AT MANY LOWER DESERT LOCATIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
ROGERS
000 
WWUS85 KPSR 050453
RFWPSR

RED FLAG WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
953 PM MST WED JUN 4 2008

AZZ131>133-CAZ231-232-050600-
/O.EXP.KPSR.FW.W.0041.000000T0000Z-080605T0500Z/
ARIZONA FIRE WEATHER ZONE 131                                    
YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ-
ARIZONA FIRE WEATHER ZONE 132                                    
SOUTH-CENTRAL AND SOUTHWEST DESERTS-
ARIZONA FIRE WEATHER ZONE 133                                    
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
CALIFORNIA FIRE WEATHER ZONE 231                                 
LOWER COLORADO RIVER VALLEY CA-
CALIFORNIA FIRE WEATHER ZONE 232                                 
IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY-
953 PM MST WED JUN 4 2008 /953 PM PDT WED JUN 4 2008/

...RED FLAG WARNING WILL EXPIRE AT 10 PM MST /10 PM PDT/ THIS
EVENING FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND THE SOUTHEAST
CALIFORNIA DESERTS...

THE RED FLAG WARNING WILL EXPIRE AT 10 PM MST /10 PM PDT/ THIS
EVENING FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND THE SOUTHEAST
CALIFORNIA DESERTS.

WINDS WILL BEGIN TO DIMINISH AFTER MIDNIGHT...ALONG WITH COOLER
TEMPERATURES FOR INCREASING RELATIVE HUMIDITY EXPECTED. AS A
RESULT...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 10 PM.
HOWEVER...THERE MAY BE ISOLATED AREAS...PARTICULARLY ALONG THE COLORADO
RIVER VALLEY AND PORTIONS OF THE WEST-CENTRAL ARIZONA DESERTS THAT
MAY BRIEFLY REACH RED FLAG CRITERIA BETWEEN 10 PM AND MIDNIGHT.

LESS WIND WITH CONTINUED DRY CONDITIONS ARE EXPECTED REGION-WIDE
THURSDAY.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at Jun 4, 3:45 AM MST, 2 hours 11 minutes earlier.

Area forecast discussion, Jun 4, 3:45 AM MST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
345 AM MST WED JUN 4 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

&&

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM ALOFT WILL PASS THROUGH NORTHERN
ARIZONA THIS AFTERNOON AND EVENING...PRODUCING ANOTHER BOUT OF GUSTY
WINDS AND SLIGHTLY COOLER TEMPERATURES THURSDAY. BY FRIDAY INTO THE
WEEKEND IT WILL TURN WARMER AGAIN UNDER A DRY WESTERLY FLOW ALOFT.
BY SUNDAY ANOTHER UPPER LEVEL DISTURBANCE WILL PUSH BY TO OUR NORTH
AND GIVE BREEZY TO LOCALLY WINDY CONDITIONS...BUT LITTLE CHANGE IN
TEMPERATURES. HIGHER PRESSURE EARLY NEXT WEEK WILL TRANSLATE INTO
NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES ALONG WITH SUNNY SKIES.

&&

.DISCUSSION...
TODAY...MODELS HAVE TRENDED STRONGER WITH THE LOW PRESSURE SYSTEM
AND THE FORECAST REFLECTS THIS TREND. STRONG VORT ACROSS THE
PACIFIC NORTHWEST WILL DIVE SOUTHEASTWARD TOWARDS LAS VEGAS THIS
AFTERNOON. MEANWHILE...JET STREAK (160+ KT) ALONG THE BASE OF THE
TROUGH WILL SLIDE ACROSS NORTHERN AND CENTRAL AZ.
DIFFLUENT/DIVERGENT FRONT LEFT QUAD OF THE JET STREAK WILL PRODUCE
SOME CIRRUS TODAY...THOUGH THE BIGGEST IMPACT ACROSS THE FORECAST
AREA WILL BE THE INCREASE IN WIND. LEE CYCLOGENESIS WILL TAKE PLACE
ACROSS THE WESTERN PLAINS WITH THE TROUGH EXTENDING BACK
SOUTHWESTWARD INTO AZ. CROSS-SECTIONS INDICATE THAT A POTENT
LOW-LEVEL JET WILL DEVELOP LATE THIS AFTERNOON AND THIS
EVENING...RESULTING IN STRONG WIND GUSTS UP TO 45 MPH ACROSS A LARGE
PORTION OF THE FORECAST AREA AND UP TO 40 MPH IN THE GREATER PHOENIX
AREA. CONFIDENCE IS HIGH THAT WE WILL FAIL TO REACH THE HUNDRED
DEGREE MARK (IN PHOENIX) WITH THE DECREASE IN HEIGHTS/THICKNESSES
ALONG WITH THE INCREASE IN CLOUDINESS. WINDS WILL BE SLOW TO SUBSIDE
THIS EVENING AND WILL BE CONTINUING A WIND ADVISORY THROUGH 9 PM
ACROSS A LARGE PORTION OF THE AREA.

THU...THE TROUGH WILL MOVE RAPIDLY NORTHEASTWARD AWAY FROM THE
REGION. IN ITS WAKE...A SIGNIFICANTLY COOLER AIRMASS WILL PRODUCE
WELL BELOW NORMAL TEMPERATURES. GUIDANCE CONTINUES TO TREND COOLER
BUT LATEST MAV HIGH TEMP OF 94 DEGREES (IN PHOENIX) MAY NOT BE COOL
ENOUGH. WILL TRY TO BEAT THE MODEL TO THE PUNCH WITH A FORECAST HIGH
OF 91 DEGREES...THOUGH IF CURRENT TRENDS CONTINUE...THIS MAY NOT BE
COOL ENOUGH.

LONG-TERM...TEMPERATURES WILL TAKE SOME TIME TO RECOVER...LIKELY NOT
REACHING NORMAL VALUES UNTIL AT LEAST SAT. APPEARS THAT THE
OPERATIONAL ECMWF IS AN OUTLIER AND WILL FAVOR THE GFS IN THE
EXTENDED. GFS LONGWAVE PATTERN PLACES A TROUGH ACROSS THE WESTERN
CONUS THROUGH EARLY NEXT WEEK. THIS WILL RESULT IN A CONTINUATION OF
THE DRY WESTERLY/SOUTHWESTERLY FLOW WITH NO CHANCE FOR
PRECIPITATION. ABOVE AVERAGE TEMPS ADVERTISED BY THE MEX ARE LIKELY
TOO AGGRESSIVE AND GIVEN ITS RECENT TRACK RECORD...WILL UNDERCUT
THESE VALUES...TRENDING MORE TOWARDS CLIMO WITH HIGH TEMPS IN THE
LOW 100S.

&&

.AVIATION...
WINDS WILL BE OCCASIONALLY GUSTY OVER THE LOWER CA DESERTS TONIGHT
...ESPECIALLY IN IMPERIAL COUNTY...WHERE GUSTS TO NEAR 25KT ARE
POSSIBLE OVERNIGHT. OTHERWISE WINDS OUT WEST SHOULD BE GENLY BELOW
20 MPH TONIGHT. SOME HIGH CLOUDS WILL OVERSPREAD THE AREA
OVERNIGHT...BUT BASES SHOULD STAY MOSTLY ABOVE 20K FEET.

MUCH STRONGER WINDS...ASSOCIATED WITH UPPER TROUGH AND COLD FRONT
...WILL ARRIVE IN SOUTHEAST CALIF FIRST AND THEN SPREAD INTO PHOENIX
METRO AREA TOMORROW. EXPECT WIND SPEEDS OF 20 TO 30 KTS AHEAD OF
THE FRONT...AND SOME AREAS OF LOWER VISIBILITY IN THE KIPL-KYUM-KBLH
AREA DUE TO BLOWING DUST/SAND ON WEDNESDAY. AFTER ABOUT 18Z
WEDNESDAY...SUSTAINED SWLY WINDS WILL INCREASE TO WELL OVER 20KT AT
KIPL AND KBLH...WITH SOME GUSTS OVER 35KT LIKELY THRU THE AFTERNOON
HOURS AND INTO THE EVENING.

OVER THE CENTRAL AZ DESERTS...KPHX AND KIWA...WINDS AFTER 10Z WILL
BACK TO THE SE AT 08-15KT THRU MID MORNING...THEN START TO INCREASE
AND GRADUALLY VEER TO THE SOUTHWEST INTO THE AFTERNOON HOURS.
GUSTY SSWLY TO WLY WINDS WILL DEVELOP BY 20Z...WITH PEAKS BETWEEN
25-34KT. GUSTY WINDS OVER CENTRAL DESERTS SHOULD DIMINISH AFTER 03Z.
SOME BLOWING DUST MAY OCCUR AFTER 20Z BUT VSBYS SHOULD BE ABOVE 5
MILES. INCREASING HIGH CLOUDS ARE EXPECTED TONIGHT INTO WEDNESDAY.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
ANOTHER DEEP LOW PRESSURE SYSTEM WILL DEVELOP WEDNESDAY ACROSS THE
INTERMOUNTAIN WEST...BRINGING STRONG AND GUSTY WINDS TO MUCH OF THE
AREA. LATEST MODEL DATA NOW SHOW THIS SYSTEM TO BE A BIT STRONGER.
SOME MOISTURE WILL SPILL ACROSS THE COASTAL RANGE AND INTO THE
DESERTS...BUT MOST AREAS CAN EXPECT RH VALUES TO DIP BELOW 15 PCT.
THE DURATIONS OF DRY AND WINDY WEATHER APPEAR TO MEET THE CRITICAL
FIRE WEATHER THRESHOLDS...BUT CONFIDENCE STILL NOT HIGH ENOUGH TO
WARRANT THE ISSUANCE OF A RED FLAG WARNING. WILL ISSUE A FIRE
WEATHER WATCH THIS AFTERNOON TO COVER THIS THREAT. BY EARLY
THURSDAY...AFTER THE COLD FRONT PASSAGE...DRIER AIR AND NORTHERLY
WINDS SHOULD SPREAD INTO THE LOWER COLORADO RIVER VALLEY.

FRIDAY...SATURDAY AND SUNDAY. WEAK HIGH PRESSURE WILL DEVELOP ACROSS
THE SOUTHWEST UNITED STATES ON FRIDAY FOR CONTINUED DRY WEATHER. THE
WIND WILL BE CONSIDERABLY LESS ON FRIDAY COMPARED TO THURSDAY...AND
THE MINIMUM RH WILL REMAIN LESS THAN 10 PERCENT ACROSS MUCH OF THE
LOWER DESERTS. FAIR WEATHER WILL PREVAIL INTO THE WEEKEND...ALONG
WITH A SLIGHT WARMING TREND...ALONG WITH GUSTY AFTERNOON WINDS.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 10 PM MST THIS
     EVENING FOR AZZ131>133.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MST THIS EVENING
     FOR AZZ020>028.

CA...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 10 PM PDT THIS
     EVENING FOR CAZ231-232.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING
     FOR CAZ031.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO MIDNIGHT PDT TONIGHT
     FOR CAZ032-033.

     WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 5 AM PDT THURSDAY FOR
     CAZ030.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX

SHORT-TERM...HIRSCH
LONG-TERM...HIRSCH
AVIATION...CB
FIRE WEATHER...SIPPLE
Hazardous weather outlook, Jun 3, 3:28 PM MST, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
328 PM MST TUE JUN 3 2008

AZZ020>028-CAZ030>033-041300-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
328 PM MST TUE JUN 3 2008 /328 PM PDT TUE JUN 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL
ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-
CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO WEATHER HAZARDS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON AND EVENING FROM
THE LOWER COLORADO RIVER VALLEY EASTWARD...
...WIND ADVISORY IN EFFECT LOWER COLORADO RIVER WESTWARD...EXCLUDING
THE YUMA AREA...WEDNESDAY AFTERNOON AND EVENING...

A STRONG UPPER LEVEL STORM SYSTEM WILL APPROACH THE REGION BY WEDNESDAY...
INCREASING THE WINDS ACROSS THE AREA. WIND GUSTS WILL APPROACH 45 MPH
ALONG PARTS OF THE LOWER COLORADO RIVER VALLEY AND POINTS WESTWARD...AND
35 MPH ELSEWHERE WEDNESDAY AFTERNOON AND EVENING. THESE WINDS COULD
RESULT IN BLOWING DUST AND SAND WHICH COULD REDUCE VISIBILITIES AT
TIMES...ESPECIALLY IN THE LOWER DESERTS OF SOUTHEAST CALIFORNIA.

IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITIES MAY BE
SUFFICIENTLY LOW TO CAUSE CRITICAL FIRE WEATHER CONDITIONS...
ESPECIALLY TO THE EAST OF THE LOWER COLORADO RIVER VALLEY WEDNESDAY
AFTERNOON AND EVENING.

MORE SETTLED WEATHER IS ANTICIPATED BY THURSDAY...WITH NO WEATHER
HAZARDS EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ESTLE

Nearby

Red Flag Warnings in Arizona, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.